# SDR ASAA2023080244394

- Difficulty date: August 2, 2023
- Submitted: August 4, 2023
- Operation: Air carrier
- Aircraft: N519AS
- Make and model: Boeing 737890
- Aircraft serial: 36482
- Aircraft time: 52,265 hours, 15,429 cycles
- System (JASC): 2160 · Cabin Temperature Control System
- Part: Unknown
- Part number: UNKNOWN
- Condition: Unknown
- Location: Unknown
- Stage of operation: TX
- How discovered: V
- Nature of condition: J
- Precautionary procedure: K

## Discrepancy

AFTER PUSHBACK, FWD CAB ZONE TEMP LIGHT ILLUMINATED ON RECALL AND EXTINGUISHED ON MASTER CAUTION RESET. GROUNDED - YES. PERFORMED ZONE TEMP CONTROL BITE TEST REF AMM 21-61-00. NO FAULTS NOTED. A/C OK FOR SERVICE. SEAMC ASHRAF NOTIFIED.
